# SDR CALA0600324

- Difficulty date: September 1, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655298825
- Condition: Corroded
- Location: Bs 967 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 25L CORRODED AT STA 967.  A NEW STRINGER SECTION WAS SPLICED IN IAW SRM 53-00-03.
